# SDR SWAA2025082794519

- Difficulty date: July 23, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- Aircraft time: 40,285 hours, 19,311 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Plate
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK PLATE INBOARD FAN COWL ON ENGINE 1.  REPLACED PLATE AND FASTENERS INBOARD FAN COWL ON ENGINE 1 IAW  CMM 71-13-30 DETAIL P FIGURE 3; SHEET 5; IAW SRM 51-40-02-0G-0 & SRM 51-10-02-0G-0, PARAGRAPH 9.
